MathSciNet Relay Station
MathSciNet bibliographic data
MR103995 (21 #2757) 33.00 (65.00)
Sips, Robert Représentation asymptotique des fonctions de Mathieu et des fonctions sphéroidales. II. (French) Trans. Amer. Math. Soc. 90 1959 340–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement